# SDR FDEA201011154364

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518017
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STN 1640 TO STN 1660, LB 45.5 LOWER STRAP BROKEN.  REPAIR CARRIED OUT IAW EA F-5310-131701.  REPAIR IS CLASSIFIED AS MAJOR.
